American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A38) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. Berele and A. Regev. Hook young diagrams, combinatorics and representations of Lie superalgebras. Bull. Amer. Math. Soc. 8 (1983) 337-339. MR 684903.
Abstract, references, and article information   
View Article: PDF

[2] Amiram Braun. The radical in a finitely generated P. I. algebra. Bull. Amer. Math. Soc. 7 (1982) 385-386. MR 663790.
Abstract, references, and article information   
View Article: PDF

[3] W. Schelter. Affine ${\text{PI}}$ rings are catenary. Bull. Amer. Math. Soc. 83 (1977) 1309-1310. MR 0450314.
Abstract, references, and article information   
View Article: PDF

[4] Louis Halle Rowen. Central simple algebras with involution. Bull. Amer. Math. Soc. 83 (1977) 1031-1032. MR 0442021.
Abstract, references, and article information   
View Article: PDF

[5] S. A. Amitsur and Lance W. Small. Prime ${\text{PI}}$-rings. Bull. Amer. Math. Soc. 83 (1977) 249-251. MR 0435134.
Abstract, references, and article information   
View Article: PDF

[6] Claudio Procesi. The invariants of $n\times n$ matrices. Bull. Amer. Math. Soc. 82 (1976) 891-892. MR 0419490.
Abstract, references, and article information   
View Article: PDF

[7] Lance W. Small. Prime ideals in Noetherian ${\text{PI}}$-rings. Bull. Amer. Math. Soc. 79 (1973) 421-422. MR 0313307.
Abstract, references, and article information   
View Article: PDF

[8] Louis Rowen. Some results on the center of a ring with polynomial identity. Bull. Amer. Math. Soc. 79 (1973) 219-223. MR 0309996.
Abstract, references, and article information   
View Article: PDF

[9] Amitai Regev. Existence of polynomial identities in $A \otimes \,_F B$. Bull. Amer. Math. Soc. 77 (1971) 1067-1069. MR 0284468.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1